MathSciNet Relay Station
MathSciNet bibliographic data
MR829381 46L35
Kosaki, Hideki Extension of Jones' theory on index to arbitrary factors. J. Funct. Anal. 66 (1986), no. 1, 123–140.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement